# SDR AU960363

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 6120 · Propeller Controlling System
- Part: Rod
- Part number: B24914S
- Condition: Faulty
- Location: Propeller Assy S
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER PITCH CHANGE ROD SUSPECT FAULTY - DIMENSION FROM REAR  PISTON SHOULDER TO FRONT RETAINER GROOVE AS ADVISED BY HARTZELLPROPELLERS IS 10.960INCHES (278.384MM) - MEASUREMENTS ON AFFECTED ROD WAS 10.85INCHES (275.59MM) RESULTING IN OVER COMPRESSION OF FEATHER SPRINGS CAUSING SLOW UNFEATHERING OPERATION
